# SDR SWAA000607

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23255
- Aircraft time: 44,599 hours, 37,066 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6969854
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  HALF D CHECK,  FOUND FWD SERVICE DOOR AFT FRAME CRACKED AT LOWER END.   REPAIRED FRAME PER BAC DRAWING.
